# SDR SWAA2015100844701

- Difficulty date: July 31, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,231 hours, 58,103 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A1321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR WING SPAR, UPPER CHORD CRACKED AT MLG AFT SUPPORT FITTING.  REPAIRED CHORD IAW EA & ER.
